MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 8; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 8; HIP CEMENTLESS STEM
Model Number 01.18.148
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 may 2021 lot 102760: (b)(4) items manufactured and released on 21-sep-2010.Expiration date: 2015-08-31.No anomalies found related to the problem.1 item resterilized and released on 24-aug-2012.Expiration date: 2017-06-30.No anomalies found related to the problem.(b)(4) resterilized and released on 13-jun-2015.Expiration date: 2020-04-30.No anomalies found related to the problem.(b)(4) resterilized and released on 06-jul-2015.Expiration date: 2020-05-31.No anomalies found related to the problem.(b)(4) resterilized and released on 05-aug-2015.Expiration date: 2020-05-31.No anomalies found related to the problem.(b)(4) resterilized and released on 24-aug-2015.Expiration date: 2020-07-27.No anomalies found related to the problem.(b)(4) resterilized and released on 23-sep-2015.Expiration date: 2020-08-23.No anomalies found related to the problem.(b)(4) resterilized and released on 18-may-2016.Expiration date: 2021-05-01.No anomalies found related to the problem.To date, (b)(4) of the same lot have been already sold without any other similar reported event since 2017.Clinical evalaution performed by medical affairs director: periprosthetic fracture 2 weeks after primary tha.The patient seems to be overweight and rather old, with very thin cortical bone.On the other hand, the stem looks undersized, and the acetabular cup not well laid on the medial wall, but these conditions are unlikely to have caused the fracture.In any case, we see no reason to suspect a faulty device.
 
Event or Problem Description
The patient came in 2 weeks after primary following a periprosthetic fracture (unknown cause).The surgeon cabled the fracture and revised successfully stem and head.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 8
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12015240
Report Number3005180920-2021-00491
Device Sequence Number4543690
Product Code LZO
UDI-Device Identifier07630030804243
UDI-Public07630030804243
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2016
Device Model Number01.18.148
Device Catalogue Number01.18.148
Device Lot Number102760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight90